MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER, FOREHEAD, NO TOUCH

Medline Industries, LP MEDLINE; THERMOMETER, FOREHEAD, NO TOUCH
Catalog Number MDSNOTOUCH
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Fever (1858)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "not working or giving proper reading, she used a standard thermometer where it gave her a reading of 101.4 but when using the no touch theremometer it gives reading of 97 and 98.She tried it several different times but it keeps giving the same readings".
 
Additional Manufacturer Narrative
The customer reported readings off: a standard thermometer gave a reading of 101.4 but the no touch thermometer gave readings of 97 and 98 several different times.Complaint could not be confirmed as there were no samples or pictures received; there were no samples, photos, videos, lot numbers, or other critical details provided, even after follow-ups with the customer.Without a sample received it is difficult to determine a true root cause for the reported issue.Based on the review of the details provided for the complaint investigation, medline is unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER, FOREHEAD, NO TOUCH
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50947425
Report Number1417592-2026-54439
Device Sequence Number13149570
Product Code FLL
UDI-Device Identifier00888277637910
UDI-Public00888277637910
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSNOTOUCH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale